Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Numbness, burning, stinging in toes after wearing high heels. Solution?

Hello, Hi I am a 31yr old female that enjoys wearing high heeled shoes! I wear then once a week, usually on Saturday nights. This is the 2nd time its happened but my toes on the left foot have been numb/burning/stinging sensation since I took my shoes off and its now 72hr later. Feeling of numbness and discomfort in toes are the same,. NO improvement. I have not worn heels since Saturday, only flats and socks. Never had this happen before and wondering if or when the feeling in my toes are gonna come back? SCARED i have to RETIRE my stelleto heels and wedges? :(
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear user ,

thank you for reaching out for an advice regarding your concern. well high heels are nice but there are also alot of nice things that you can wear which don't cause much harm as high heels do ! high heels are extremely dangerous for your lower back they cause stress on your spinal column which might impinge your nerves supplying your lower limb which would give you the sensations you are now complaining of. so yes i would recommend you quit the habit of wearing high heels. for what you feel right now , dont worry it will subsidize with time and stopping wearing high heels.
i hope this answer didn't sadden you but i am being honest here. please rate if you find the answer helpful.
Best regards,
Ahmad , MD
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor